Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense

M. Alomari, Maslina Darus, S. S. Dragomir, P. Cerone

Research output: Contribution to journalArticle

68 Citations (Scopus)

Abstract

New inequalities of Ostrowski type for functions whose derivatives in absolute value are s-convex in the second sense are obtained.

Original languageEnglish
Pages (from-to)1071-1076
Number of pages6
JournalApplied Mathematics Letters
Volume23
Issue number9
DOIs
Publication statusPublished - Sep 2010

Fingerprint

Ostrowski Type Inequality
Absolute value
Derivatives
Derivative

Keywords

  • Convex function
  • Ostrowski's inequality
  • s-convex function

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense. / Alomari, M.; Darus, Maslina; Dragomir, S. S.; Cerone, P.

In: Applied Mathematics Letters, Vol. 23, No. 9, 09.2010, p. 1071-1076.

Research output: Contribution to journalArticle

@article{e2496b35a7344c14b045b735537ebe65,
title = "Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense",
abstract = "New inequalities of Ostrowski type for functions whose derivatives in absolute value are s-convex in the second sense are obtained.",
keywords = "Convex function, Ostrowski's inequality, s-convex function",
author = "M. Alomari and Maslina Darus and Dragomir, {S. S.} and P. Cerone",
year = "2010",
month = "9",
doi = "10.1016/j.aml.2010.04.038",
language = "English",
volume = "23",
pages = "1071--1076",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Limited",
number = "9",

}

TY - JOUR

T1 - Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense

AU - Alomari, M.

AU - Darus, Maslina

AU - Dragomir, S. S.

AU - Cerone, P.

PY - 2010/9

Y1 - 2010/9

N2 - New inequalities of Ostrowski type for functions whose derivatives in absolute value are s-convex in the second sense are obtained.

AB - New inequalities of Ostrowski type for functions whose derivatives in absolute value are s-convex in the second sense are obtained.

KW - Convex function

KW - Ostrowski's inequality

KW - s-convex function

UR - http://www.scopus.com/inward/record.url?scp=77953686473&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77953686473&partnerID=8YFLogxK

U2 - 10.1016/j.aml.2010.04.038

DO - 10.1016/j.aml.2010.04.038

M3 - Article

AN - SCOPUS:77953686473

VL - 23

SP - 1071

EP - 1076

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

IS - 9

ER -